MathSciNet Relay Station
MathSciNet bibliographic data
MR1815162 17B37
Thys, Henrik Description topologique des représentations de $U_q({\rm sl}_2)$. (French) [Topological description of representations of $U_q({\rm sl}_2)$] Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), no. 4, 695–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement